Print

Print


I have hit a huge stumbling block and have decided to ask for a life line from my experts in the field!
When nurses are titrating blood pressure medications...for example, dopamine to bring the systolic bp below 90...when the patient gets to 90, or 85...when should the nurse stop titrating the medication?  Same with raising blood pressure.  When do you stop?  Are there any specific parameters or guidelines?
Thanks so much for your guidance!  Claudia


Claudia Schuchardt-Peet
Education Resource Specialist
Chambersburg Hospital
112 N. Seventh Street, Chambersburg, PA 17201
717.267.4886

-The truth is libraries are raucous clubhouses for free speech, controversy, and community.
Paula Poundstone



Please Note: This e-mail transmission, including any attachments, is intended solely for the use of the individual(s) or organization(s) to which it is addressed. The information in this e-mail, including attachments, may be confidential and/or privileged. If you are not a designated recipient, you are prohibited from reviewing, using, copying or distributing this message unless you receive express permission, in writing, from the sender or the designated recipient. If you received this e-mail in error, please notify the sender by reply e-mail and delete this e-mail from your system without copying it.